# SDR UPS06446484

- Difficulty date: March 8, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON LOWER SPAR WEB UPPER AT NAC STA 248 O/B RIVET AREA CRACKED, CRACK LENGTH 0.40".  NR 2 PYLON LOWER SPAR WEB AT NAC STA 248 O/B AREA REPAIRED AS PER SRM 54-10-03 FIG 2.
